Oversampling Expansion in Wavelet Subspaces

Kil Hyun KWON  Dae Gwan LEE  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E94-A   No.5   pp.1184-1193
Publication Date: 2011/05/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E94.A.1184
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Digital Signal Processing
wavelet,  oversampling,  frame,  truncation error,  aliasing error,  

Full Text: PDF(311.9KB)>>
Buy this Article

We find necessary and sufficient conditions for the (shifted) oversampling expansions to hold in wavelet subspaces. In particular, we characterize scaling functions with the (shifted) oversampling property. We also obtain L2 and L norm estimates for the truncation and aliasing errors of the oversampling expansion.